# SDR 04FDEA02960

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- Engine: Ge CF680C2*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPPER VERTICAL STAB AT AFT CTR SPAR BERWEEN ZFR 389.681   TO 424.219 LT EXTRUSION EXTERIOR SURFACE FOUND CORRODED. CORROSION REMOVED AND REPAIRED AS PER EA 1-5530-81580.
